# SDR SWIA201127484

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 21,204 hours, 18,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN ARE OUT.  (SERVICE)  REPLACED NR 2 EMERGENCY LIGHT CABIN BATTERY.  P/N ON AD-2013-1A S/N OFF 57129.
